LUPUS UK

lupus and confusion

hello evryone...I m worried about my sicknees..I m now taking 4mg steriods.is it lower dose?? is it safe to take one day after??I m really worried about this bt my doctor prescribed me this..and I m taking vitamin d one day after...but I m feeling weak and ther is something wrong insiide me, I cant figure it out.there is pain just like something hiitng me with a knife in my leg and arm.there is pain also in my chest.sometimes my right head hit me from inside that something wrong.I m not undersatnding what is hapoening.its really tough to live with this disease.why cant any doctor find a solution for this disease???😫😖

5 Replies
oldestnewest

Hello, sorry you’re feeling so poorly. Yes 4mg of steroid is considered a low dose. My rheumatologist tells me not to be so worried about steroids as they have been found to not do much harm in low doses and are so necessary to fighting our disease. I was told I’d be on 7.5/10mg probably for ever and have just had to go back to 20mg but have accepted I need them to get the disease under control.

It is possibly that your lupus is still quite active which is why you’re feeling these pains rather than the effects of the steroids (our bodies produce more than that anyway). Can you ring your rheumatologist to talk it over?

Hope it improves

X

2 likes
Reply

I can ring but I m just discussing all of u guys here.just want to learn all of your problems and ideas how u manage...and in here we are all from diferent country.so I wanted to learn about what your doctor prescried you and what is happening after taking them.did lupus affect your gheeks to swoolen??I mean the infront part of the ear where our gland exists..first time when my lupus is find out that time my right side cheek got swollen.

thankss☺☺ for your suggestion

Reply

I don’t get the glands in my neck swelling much from the lupus but I think others do. Sometimes that happens when you’re fighting off an infection too.

I’m very lucky in that I don’t get any immediate side effects from the steroids (except a round face when I’m on over 25mg!) just feel a bit hyper and more energetic on high dose but fine on lower dose.

I have had bad reactions to the immunosuppressants (azathiprine and myclo) but am starting rituximab soon if I get funding. What else do you take aside from the steroids?

X

1 like
Reply

same here melba..I have already round face from birth but I put on a diet befor diagonising lupus so I get flat face but after diagonising lupus....my face is like moon shape.and already I have got weight😭😭😫😫.and I have became really lazy nowdays and don't work exercise.I just take vitamin d and 4mg steriods one day after and 300mg hydroxychloroquine.

Reply

Hi Ava97,

If you are worried or unsure about your medication dosage it is important to speak to your doctor as he/she will be able to give you the correct advice. (We are not medically qualified here therefore, we cannot advise you about dosages)

Have you spoken to your doctor about the pain you are experiencing? We published a blog article on 'pain management' which you may like to read here: lupusuk.org.uk/pain-managem...

Below I have included some information links which you may like to read:

Managing fatigue: lupusuk.org.uk/managing-fat...

Lupus and exercise: lupusuk.org.uk/lupus-and-ex...

Lupus and medication: lupusuk.org.uk/wp-content/u...

'Getting the most from your medical appointments’ blog article: lupusuk.org.uk/getting-the-...

Reply

You may also like...